# SDR I5EA2023110200002

- Difficulty date: November 2, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 55,958 hours, 37,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 113187
- Condition: No Test
- Location: M1479/Sta598r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP OVERWING HATCH L/H AFT.  REMOVE AND REPLACED BATTERY PACK AT STA. 598R, MODULE M1479. OPS CHECK GOOD IAW B737-400 AMM 33-51-51.
